# SDR SWAA2016061652945

- Difficulty date: May 23, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 42,421 hours, 24,769 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6573732
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP INBD AFT CORNER DELAMINATED.  REPAIRED FLAP IAW SRM.
